Otto Vejvoda passed away

Pavel Krejčí

Applications of Mathematics (2009)

  • Volume: 54, Issue: 4, page 377-378
  • ISSN: 0862-7940

How to cite


Krejčí, Pavel. "Otto Vejvoda passed away." Applications of Mathematics 54.4 (2009): 377-378. <>.

author = {Krejčí, Pavel},
journal = {Applications of Mathematics},
keywords = {limit behavior of solutions; existence; uniqueness; equivalued surface; equivalued interface; hyperbolic equation},
language = {eng},
number = {4},
pages = {377-378},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Otto Vejvoda passed away},
url = {},
volume = {54},
year = {2009},

AU - Krejčí, Pavel
TI - Otto Vejvoda passed away
JO - Applications of Mathematics
PY - 2009
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 54
IS - 4
SP - 377
EP - 378
LA - eng
KW - limit behavior of solutions; existence; uniqueness; equivalued surface; equivalued interface; hyperbolic equation
UR -
ER -


  1. Vejvoda, O., Herrmann, L., Lovicar, V., Sova, M., Straškraba, I., Štědrý, M., Partial Differential Equations: Time-Periodic Solutions, Martinus Nijhoff Publishers The Hague (1981). (1981) MR0653987
  2. Kurzweil, J., Lovicar, V., To the sixtieth anniversary of birthday of Professor Otto Vejvoda, Czechoslovak Math. J. 32(107) (1982), 504-510. (1982) Zbl0504.01030MR0669793
  3. Brown, R. C., Tvrdý, M., Vejvoda, O., Duality theory for linear n -th order integro-differential operators with domain in L m p determined by interface side conditions, Czechoslovak Math. J. 32(107) (1982), 183-196. (1982) MR0654055
  4. Herrmann, L., Vejvoda, O., Periodic and quasi-periodic solutions of abstract differential equations, An. Ştiįnţ. Univ. ``Al. I. Cuza'' Iaşi Secţ. Ia Mat. (N.S.) 28 (1982), 103-108. (1982) MR0667726
  5. Štědrý, M., Vejvoda, O., Small time-periodic solutions of equations of magnetohydrodynamics as a singularly perturbed problem, Apl. Mat. 28 (1983), 344-356. (1983) MR0712911
  6. Vejvoda, O., Štědrý, M., Existence of classical periodic solutions of the wave equation. The relation of the number-theoretic character of the period and the geometric properties of solutions, Differentsial'nye Uravneniya 20 (1984), 1733-1739 Russian. (1984) MR0767883
  7. Tvrdý, M., Vejvoda, O., Periodic solutions of weakly perturbed autonomous functional-differential equations, Ninth international conference on nonlinear oscillations, Vol. 2 (Kiev, 1981) ``Naukova Dumka'' Kiev (1984), 375-379 Russian. (1984) MR0800651
  8. Štědrý, M., Vejvoda, O., Equations of magnetohydrodynamics of compressible fluid: periodic solutions, Apl. Mat. 30 (1985), 77-91. (1985) MR0778980
  9. Štědrý, M., Vejvoda, O., Equations of magnetohydrodynamics: Periodic solutions, Čas. Pěstování Mat. 111 (1986), 177-184. (1986) MR0847316
  10. Barták, J., Vejvoda, O., Periodic solutions to linear partial differential equations of the first order, Czechoslovak Math. J. 41(116) (1991), 185-202. (1991) MR1105435
  11. Barták, J., Herrmann, L., Lovicar, V., Vejvoda, O., Partial Differential Equations of Evolution. Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood New York (1991). (1991) MR1112789
  12. Vejvoda, O., Krejčí, P., A note to a bifurcation result of H. Kielhöfer for the wave equation, Math. Bohem. 116 (1991), 245-247. (1991) MR1126446
  13. Feireisl, E., Herrmann, L., Vejvoda, O., A Landesman-Lazer type condition and the long time behaviour of floating plates, Acta Math. Inform. Univ. Ostrav. 2 (1994), 33-44. (1994) Zbl0861.35014MR1309062

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.